Top answers from doctors based on your search:
Disclaimer

side effects of gnc mega men vitamins

A 30-year-old male asked:
Dr. Derrick Lonsdale
73 years experience Preventive Medicine
The blood level: Should be between 60 and 80 and sunshine is the best source since it causes the skin to make vitamin d.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 29-year-old male asked:
Dr. Rex Mahnensmith
A Verified Doctor answered
A US doctor answered Learn more
Men's vit: No. Urine may be a bit more yellow. Take with meal.
1
1 thank
Dr. Olav Jaren
19 years experience Neurology
No side effects: There should be no side effects after taking a men's or women's multivitamin.
1
1 thank
A member asked:
Dr. Angel Arturo Moya Marquez
Specializes in General Practice
No: Hello It is not harmful to take vitamins in the recommended dose. Taking vitamins in excess can cause toxicity and create problems.
A 27-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Nobody truly knows: If it is an herbal product or a vitamin supplement, but not a real medication approved by the FDA, then it is probably not tested for interactions and ... Read More
1
1 thank
A 34-year-old member asked:
Dr. Martin Fried
36 years experience General Practice
Pseudotumor Cerebri: Too much vitamin a or vitamin d gets stored in the body and increases the pressure of the cerebrospinal fluid on the brain, causing a condition called ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Leslie Howell
20 years experience psychiatry
Side Effects: Side effects of taking a multivitamin include an upset stomach, headache or unpleasant taste in your mouth. If you take it right before bedtime, it c ... Read More
A 30-year-old member asked:
Dr. Dorothy Carin
25 years experience Family Medicine
Nerve effects: Reported side effects to B12 vitamin include anxiety, itching, diarrhea, muscle pain, but the frequency is different with each person. In general it ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
This could cause : real problems with fat soluble vitamins. Don't know the specific vitamins contained in the pills.
A 33-year-old member asked:
Dr. Dorothy Carin
25 years experience Family Medicine
Yes: The absorption of some medications, like thyroid medications and some antibiotic will be blocked by taking calcium with it. You should always tell yo ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month